×

zbMATH — the first resource for mathematics

Found 45 Documents (Results 1–45)

100
MathJax
Pintz, János (ed.) et al., Irregularities in the distribution of prime numbers. From the era of Helmut Maier’s matrix method and beyond. Cham: Springer. 187-217 (2018).
MSC:  11L03 11L40
PDF BibTeX XML Cite
Full Text: DOI
Mathematical Surveys and Monographs 221, 2. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3570-7/hbk; 978-1-4704-3568-4/set; 978-1-4704-4087-9/ebook). xxxv, 436 p. (2017).
MSC:  14-02 14A20 14F05 14F10 18D05 18G55
PDF BibTeX XML Cite
Proc. Steklov Inst. Math. 296, 18-29 (2017); translation in Tr. Mat. Inst. Steklova 296, 24-35 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Kochetov, Yury (ed.) et al., Discrete optimization and operations research. 9th international conference, DOOR 2016, Vladivostok, Russia, September 19–23, 2016. Proceedings. Cham: Springer (ISBN 978-3-319-44913-5/pbk; 978-3-319-44914-2/ebook). Lecture Notes in Computer Science 9869, 136-147 (2016).
MSC:  90C27
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification